# SDR CALA2025071006432

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 13,541 hours, 4,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Unlocked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AFTER TAKEOFF IN TAILSECTION. BOTH SIDES. VIBRATION GO NE AT LEVEL OFF 340 CREW REPORT VIA ACARS, VIBRATION GONE AFTER LEVEL OFF AT 340, STATIC NOISE IN CENTER CEILING FROM 27-35 CONTINUOUS. ALL ENGINE & PRESSURE INDICATIONS NORMAL AFTER DEBRIEF WITH CABIN CREW WHO FELT THE VIBRATION. APPEARS TO BE A LOW LEVEL TYPE VIBRATION. REF AMM 05-51-67-280. CONDITIONAL INSPECTION TABLE 201 DOES NOT SPECIFICALY IDENTIFY THIS VIBRATION. INSPECTED ALL EXTERIOR DOORS AND SEALS. INSPECTED RADOME ON TOP OF AIRCRAFT. ALSO INSPECTED AFT PRESSURE BULKHEAD AREA AT JACKSCREW AND PNEAUMATIC DUCT. FOUND LEFT RAM AIR DEFLECTOR DOOR NOT LOCKED INTO POSITION. LEFT PACK RAM AIR SYSTEM(S) INOPERATIVE AND LOCKED IN 'FLIGHT OPEN' POSITION. PLACED ON MEL.  LEFT PACK RAM AIR SYSTEM PLCED ON MEL.  PERFORMED TEST FLIGHT VERIFIED LEFT PACK NOT SOURCE OF VIBRATIONS.  REACTIVATED AND PERFORMED OPS CHECK OF LEFT RAM AIR PACK SYSTEM REF AMM 21-51-00-730-801. OPS CHECK GOOD. PLACARD REMOVED. REF LOG PAGES 5461051 & 5472969 FOR VIBRATION TROUBLESHOOTING. TOOL REMOVED AND BEING ROUTED BACK TO FLL
